American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 235 found      Go to page: 1 2 3 4 > >>

[1] Yusuke Isono. Examples of factors which have no Cartan subalgebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Abdellatif Bourhim and Javad Mashreghi. A survey on preservers of spectra and local spectra. Contemporary Mathematics 638 (2015) 45-98.
Book volume table of contents   
View Article: PDF

[3] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc. 142 (2014) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[4] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[5] Wenming Wu and Wei Yuan. A remark on central sequence algebras of the tensor product of $\mathrm{II}_{1}$ factors. Proc. Amer. Math. Soc. 142 (2014) 2829-2835.
Abstract, references, and article information   
View Article: PDF

[6] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[7] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[8] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[9] Gabriel Nagy and Sarah Reznikoff. Pseudo-diagonals and uniqueness theorems. Proc. Amer. Math. Soc. 142 (2014) 263-275.
Abstract, references, and article information   
View Article: PDF

[10] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[11] Herbert Halpern, Victor Kaftal, Ping Wong Ng and Shuang Zhang. Finite sums of projections in von Neumann algebras. Trans. Amer. Math. Soc. 365 (2013) 2409-2445.
Abstract, references, and article information   
View Article: PDF

[12] Valerio Capraro and Tobias Fritz. On the axiomatization of convex subsets of Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 2127-2135.
Abstract, references, and article information   
View Article: PDF

[13] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[14] Jingbo Xia. Criteria for Toeplitz operators on the sphere. Proc. Amer. Math. Soc. 141 (2013) 637-644.
Abstract, references, and article information   
View Article: PDF

[15] Adrian Ioana and Stefaan Vaes. Rigid actions need not be strongly ergodic. Proc. Amer. Math. Soc. 140 (2012) 3283-3288.
Abstract, references, and article information   
View Article: PDF

[16] Sorin Popa. On the classification of inductive limits of II$_{1}$ factors with spectral gap. Trans. Amer. Math. Soc. 364 (2012) 2987-3000.
Abstract, references, and article information   
View Article: PDF

[17] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[18] Greg Kuperberg and Nik Weaver. A von Neumann Algebra Approach to Quantum Metrics/Quantum Relations. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[19] Christopher Deninger. Regulators, entropy and infinite determinants. Contemporary Mathematics 571 (2012) 117-134.
Book volume table of contents   
View Article: PDF

[20] Paul Jolissaint. On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras. Proc. Amer. Math. Soc. 140 (2012) 1393-1396. MR 2869123.
Abstract, references, and article information   
View Article: PDF

[21] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information   
View Article: PDF

[22] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF

[23] Jon P. Bannon. A non-residually solvable hyperlinear one-relator group. Proc. Amer. Math. Soc. 139 (2011) 1409-1410. MR 2748433.
Abstract, references, and article information   
View Article: PDF

[24] Ionut Chifan and Adrian Ioana. On a question of D. Shlyakhtenko. Proc. Amer. Math. Soc. 139 (2011) 1091-1093. MR 2745659.
Abstract, references, and article information   
View Article: PDF

[25] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information   
View Article: PDF

[26] Stanislav Popovych. Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010) 3541-3550. MR 2661554.
Abstract, references, and article information   
View Article: PDF

[27] Mingchu Gao. On maximal injective subalgebras. Proc. Amer. Math. Soc. 138 (2010) 2065-2070. MR 2596043.
Abstract, references, and article information   
View Article: PDF

[28] Ferenc Szöllosi. A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids. Proc. Amer. Math. Soc. 138 (2010) 921-928. MR 2566558.
Abstract, references, and article information   
View Article: PDF

[29] Sorin Popa and Stefaan Vaes. Actions of $\mathbb {F}_\infty $ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group. J. Amer. Math. Soc. 23 (2010) 383-403. MR 2601038.
Abstract, references, and article information   
View Article: PDF

[30] Jason Asher. A Kurosh-type theorem for type III factors. Proc. Amer. Math. Soc. 137 (2009) 4109-4116. MR 2538572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 235 found      Go to page: 1 2 3 4 > >>